It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey there

I had the same problem, and my doctor prescribed Valium to help the withdrawal symptoms. I know there will be people reading this who will be tempted to respond that it is a bad idea to quit one substance with the help of another, but Valium is often prescribed to 1)alcoholics, to stop the withdrawal "shakes" and 2) people with any type of muscle spasms, because Valium calms down your central nervous system.

I don't know if you've been honest with a Dr. about your problem (its the hardest thing to do in the world!), but you might want to try and do this. That way, knowing you have a problem, she/he will monitor the Valium for the right amount of time, and dosage, to get you through this tough time (its really helps!).

When you've been on a strong narcotic for two years, its going to takes longer than a week or two to feel normal. Just keep it in perspective....think about how fantastic you will feel by the end of the summer!

Good Luck





All times are GMT -7. The time now is 02:55 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!